# SDR AALA202411227780

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 65,851 hours, 27,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR INBOARD FLIGHT ATTANDENT FLASHLIGHT TEST LIGHT FLASHING RED. REPLACED BATTERY AT L1 DOOR INBOARD FLIGHT ATTANDENT SEAT FLASHLIGHT, OPERTIONAL CHECK GOOD. PER CMM 25-60-13.
